# SDR USAA070574

- Difficulty date: July 19, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 50,715 hours, 50,715 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65548212
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STAB L/E, LOWER O/B SURF, 43 INCHES FROM O/B END, ELONGATED & CRACKED HOLES.  INSTALLED FREEZE PLUG & REPAIR DOUBLER PER EA 98762, DEFECT SIZE:  5 INCHES.
